Please use this identifier to cite or link to this item: https://digital.lib.ueh.edu.vn/handle/UEH/56275
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCharles Castaing-
dc.contributor.otherLe Xuan Truong-
dc.date.accessioned2017-11-03T10:13:48Z-
dc.date.available2017-11-03T10:13:48Z-
dc.date.issued2012-
dc.identifier.issn1877-0533 (Print), 1877-0541 (Online)-
dc.identifier.urihttp://digital.lib.ueh.edu.vn/handle/UEH/56275-
dc.description.abstractWe consider a class of m-point (m > 3) second order boundary value problem (  ) in a separable Banach space E of the formOpen image in new windowwhere F is a closed valued mapping. Under suitable compactness conditions on F we prove that the W2,1E([0,1]) -solutions of (  ) is compact and is a retract in C1E([0,1]) . A new existence result of W2,1E([0,1]) -solutions and a related relaxation problem are also provided, here F is no longer bounded.en
dc.formatPortable Document Format (PDF)-
dc.language.isoeng-
dc.publisherSpringer-
dc.relation.ispartofSet-Valued and Variational Analysis-
dc.relation.ispartofseriesVol. 20, Issue 2-
dc.rightsSpringer International Publishing AG.-
dc.subjectDifferential inclusionen
dc.subjectM-points boundaryen
dc.subjectRetracten
dc.subjectRelaxationen
dc.titleSome topological properties of solution sets in a second order differential inclusion with m-point boundary conditionsen
dc.typeJournal Articleen
dc.identifier.doihttps://doi.org/10.1007/s11228-011-0200-1-
dc.format.firstpage249-
dc.format.lastpage277-
ueh.JournalRankingISI-
item.openairetypeJournal Article-
item.cerifentitytypePublications-
item.fulltextOnly abstracts-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.grantfulltextnone-
item.languageiso639-1en-
Appears in Collections:INTERNATIONAL PUBLICATIONS
Show simple item record

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.